# SDR DL75A040872

- Difficulty date: September 5, 2004
- Submitted: September 17, 2004
- Operation: Air carrier
- Aircraft: N757AT
- Make and model: Boeing 757212
- Aircraft serial: 23127
- Aircraft time: 54,935 hours, 27,662 cycles
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Part number: 284N10581
- Condition: Incorrect
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

GAP INCORRECT.  GAP BETWEEN AUTOFIRE SWITCH ROLLER AND CAM INCORRECT IN RIGHT AFT OVERWING EXIT CUTOUT.  REPLACED ADJUSTED GAP BETWEEN AUTO FIRE SWITCH ROLLER AND CAM IN RIGHT AFT OVERWING EXIT PER AMM 25-26-11-404-010.  TEST NOW CORRECT PER AMM.
